Бифуркация автоволн обобщенного кубического уравнения Шредингера в случае трех независимых переменных

 pdf (231K)

Для данного уравнения рассмотрена периодическая краевая задача. У задачи существует счетное число периодических по временной переменной плоских волн. Исследован вопрос об их устойчивости и бифуркациях. Все результаты получены аналитически и основаны на асимптотических методах нелинейной динамики.

Ключевые слова: аттрактор, устойчивость, бифуркация, краевые задачи
Цитата: Вестник Удмуртского университета. Математика. Механика. Компьютерные науки, 2008, вып. 3, с. 23-34
DOI: 10.20537/vm080303

Bifurcation of autowaves of generalized cubic Schrödinger equation with three independent variables

Periodic boundary value problem the name of which is given in the title of this article is considered in this work. There is a countable number of plane waves which are periodic on according to time variable. The question of their stability and bifurcation has been examined. Each of them turned out to bifurcate invariant tors of 2,3,4 dimensions, including asymptotically stable ones. Features which make them different from the analogous problem when the number of space variables equals 1 or 2 are also shown. In particular we have shown parameter ranges when precritic bifurcation of saddle tors is possible and revealed the cases of realization of stable regimes with sharpening the latter is illustrated by figures. All these results have been obtained analytically and are based on asymptotic methods of nonlinear dynamic.

Keywords: attractor, bifurcation, nonlinear boundary value problems
Citation in English: Bulletin of Udmurt University. Mathematics, Mechanics, Computer Science, 2008, issue 3, pp. 23-34

Журнал индексируется в Web of Science (Emerging Sources Citation Index)

Журнал индексируется в Scopus

Журнал входит в базы данных zbMATH, MathSciNet

Журнал включен в базу данных Russian Science Citation Index (RSCI) на платформе Web of Science

Журнал включен в перечень ВАК.

Электронная версия журнала на Общероссийском математическом портале Math-Net.Ru.

Журнал включен в Crossref